# SDR CA030529002

- Difficulty date: May 22, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 15,483 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: 01120R6867
- Condition: Fractured
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) IN CRUISE AT 24,000 FT ALTITUDE WITH 5.8 PSI PRESSURIZATION AND CLEAR CONDITIONS (OAT -25C) AND THE WINDSHIELD HEAT ON, THE LT WINDSHIELD SUDDENLY CRACKED. THE INNER PLY IN ITS TOTALITY FRACTURED IN MINI PARTICLE 1/4 INCH DIAMETER. NO PRES SURIZATION WAS LOST. EMERGENCY DESCENT WAS CARRIED OUT TO NEAREST AIRPORT WITH AN UNEVENTFUL LANDING.
